MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER 01.29.206 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE L

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER 01.29.206 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE L
Model Number 01.29.206
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
After primary surgery, the patient's hip luxated two times in one week.The surgeon then decided to revise the head and the liner one week after primary.A dm converter has been implanted.An anterior approach was used during primary surgery.
 
Additional Manufacturer Narrative
Batch review performed on 09 february 2022.Lot 2101455: (b)(4) items manufactured and released on 27-may-2021.Expiration date: 2026-05-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director: recurrent dislocation in primary tha requires revision one week after index surgery.The cause of dislocation, judging from the radiographs included, is to be sought in the suboptimal position of the acetabular cup.We do not know if this position has been determined by early cup migration or if it was chosen by the surgeon during primary operation for unspecified reasons.Additional implant involved: batch review performed on 09 february 2022.Liner: versafitcup cc trio 01.26.3248hct flat pe hc liner ø 32 / f (k103352) lot 2114141: (b)(4) items manufactured and released on 24-nov-2021.Expiration date: 2026-11-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.

Brand Name
BALL HEADS: MECTACER 01.29.206 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE L
Common Device Name
CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13541837
Report Number3005180920-2022-00108
Device Sequence Number3734489
Product Code LZO
UDI-Device Identifier07630030809170
UDI-Public07630030809170
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/11/2026
Device Model Number01.29.206
Device Catalogue Number01.29.206
Device Lot Number2101455
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Initial Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight118 KG
Patient EthnicityNon Hispanic
Patient RaceWhite